# SDR SWIA202005110595

- Difficulty date: April 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND ACCESS PANEL 151JLF IS CRACKED    (C-CHECK) RO 5/7/2020   ORDERED AND RECIEVED NEW FROM STOCK PANEL 151JLF. INSTALLED ON MX# 20753081 JOB 71020890 OP 7014
